# SDR AALA2009050600887

- Difficulty date: May 6, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT WHITE LENS ON SEAT 30C MISSING.  REPLACED WHITE LENS FOR EMERGENCY LIGHT AT SEAT 30C.
